# SDR TWAA9819202

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Overwing Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BOTH AFT OVERWING EMERGENCY LIGHTS INOPERATIVE.  RESEATED BOTH BATTERY PACKS.  CHECK-C 9-11-98 MCI.
